# SDR GTIA020325

- Difficulty date: March 19, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NLG WHEEL WELL LEFT TRUNNION WEB FORWARD UPPER IN FITTINGS CRACKED.  REMOVED.  INSTALLED NEW FITTINGS.  (M)
